Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 48, Number 3 (1942), 201--201
Full text of review: PDF   This review is available free of charge.
Book Information:

Title: Tables of probability functions,
Additional book information: New York, Work Projects Administration, 1942. 21+344 pp. $2.00.

Review Information:

Reviewer: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 49 (1943), 31-32
DOI: https://doi.org/10.1090/S0002-9904-1943-07826-3